Question is Closed Report Mark as Favorite

Answers (3)

3 Feb 2010

hey i know how you feel ive been in that situstion before sometimes it takes two to three weeks to start to work..but if you are really bad you definately need to call your dr

Votes: +0
Anonymous

3 Feb 2010

kiki
don't mess around. call you dr. call someone. go to the hospital. suicidal is not a good thing. no win scenario. my doctor put me on xanax until the depression lifted (about two weeks). There is NO need for you to suffer for weeks. NO NEED. I was told by one psych there was nothing to do but go to AA meetings and pray. That helped greately but the anxiety was killing me. Get something for the anxiety until the meds kick in. PLEASE!!!

Votes: +0
jdoggt 7 Feb 2010

yea i agree with buddy here you should definately get something for anxiety until that kicks in and he is right i would have to say xanax because in works quickly,but if your looking for something that last klonipin would be my answer..good luck friend

4 Feb 2010

Stop think and listen nothing is that horrible even though right now you may think it is but there is help out there for other than this web site Please calla family member a friend or open the phone book and call for help or call 911 or go to a hosptal. I know how you feel believe us when we say that we have all felt that way at one or more times but you will not get through this alone or just advise from us. I went off of 9 meds in June and I am still paying the price get help NOW you are worth it and believe this in a good way the ones who love you do not deserve to loose you. To think the way all of us have thought was the ONLY WAY is not TRUE and also meaning in a good way you are being selfish not to involve them they need you here you may think it is hopeless but they know it is not PLEASE CALL SOME ONE

NOW if you came here you can go further and get better hands on help

Good Luck Hope this Helps God Bless you are in my prayer

Votes: +0

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar questions

Depression - My doctor has added Wellbutrin XR to my Pristiq. Is anyone taking these in?

... combination? I have treatment resistant major depression. Nothing works very long.

2 answers 19 Sep 2009

Anyone experienced any negative side effects while on Vyvanse & other meds like lexapro or prestiq?

Over 2 years ago, I had a brain scan ( a somewhat cutting edge technology) that determined that I had ADHD, anxiety and depression. According to this ...

6 answers 27 Nov 2009

Premenstrual Dysphoric Disorder - I am taking 150 mg of Wellbutrin XL for mild depression, anxiety?

... disorder and I suffer from severe PMS, I feel like I am only PMS free for about 1 week out my cycle. I am 35 years old and will not BCP or ...

2 answers 16 Feb 2012

Is Lexapro or Prozac good w/Strattera & Wellbutrin for mild depression?

I'm on 75mg Wellbutrin a day for Bipolar Depression & ADHD & 80 a day for ADHD. I also neeid a little bit of something else for mild ...

4 answers 20 Feb 2013